My sinus's feel funny after 2 weeks of being on steroid eye drops post Vitrectomy ERM peel surgery.
It feels like there is pressure building up above my teeth, behind my nose. Might this be an indication that I am forming IOP from the steroid drops ? I've been feeling OK until today...does this sound like a symptom or indication that the pressure might be raising ? How can I know for sure.
The standard Doctor prescription is for Predisolone drops 4x day for 3 wks post surgery and I am starting the third week. Might I consider stopping the drops now ?
Only because I've been there already do I offer this advice to you:
Based on your series of questions both before and after your surgeries, I would recommend that you not continue to look for every little symptom that you can find. You have undergone major eye surgery. You are going to feel strange, see strange, and imagine even stranger things over time as you recover.
I suggest you don't obsess, pay attention to what you doctors told you to look for, and let nature take it's course with the healing process. Of course, if you see anything major like a new blindness, or new flashing, then call your doctor immediately. Otherwise, just as I was, you are going to be hyper-sensitive to all the changes in your eyes, and it is only going to cause more anxiety as you lookup all the possible problems on the internet.
That is great advice, thank you for that perspective. I'm sure you felt the same frustrations and I do try to keep myself in check.
I also realize that I am doing a lot of research and are paying close attention to everything, but as you know from experience the Doctors do NOT give complete information about any aspect of this serious surgery or recovery. We only get a short time to ask questions in the office and are left "hanging" in many regards.
Afterall, this is our eyesight...and little details that may seem little can often turn into huge long term problems if not caught on time. The question then becomes, if the Doctors don't spend the time to educate us patients we have no other option than to research it ourselves. That is why these forums are helpful.
I hope that I am not abusing my share of questions, but I feel that they are not only helping me but all of the others going thru this, don't you agree ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.